# SDR UPS06246032

- Difficulty date: January 5, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 239 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AND IS SUSPECT SKIN CRACK AT FASTENER HOLE SECTION 41 RT AT BS 239 S15R.  PL S. CARRY OUT NDI AND RECTIFY IF NECESSARY IAW SRM     HFEC INSP. CARRIED OUT IAW NDTM PT 6 51-00-00.  CRACK CONFIRMED AND ENDS MARKED.  REPAIR CARRIED OUT IAW SRM 53-30-03, 51-10-2
